# SDR USAA070415

- Difficulty date: May 25, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 21,621 hours, 21,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SHEAR TIE PLATE FRAMES 69 - 70 HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL.  CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE:  5 X 17 INCHES.
